Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 4, NWS San Angelo, TX

March 15, 2024Crockett County, Sutton County, Texas

NWS San Angelo, TX issued this tornado warning at Mar 15, 2024, 6:04 AM CDT for Crockett County, Sutton County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2024, 6:04 AM CDT (11:04 UTC)
Expired
Mar 15, 2024, 6:45 AM CDT
In force
41 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Crockett County, TX, Sutton County, TX

The radar

The San Angelo radar (KSJT), 110 km from the middle of the area, began a volume at 11:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 11.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2024-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2024-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3760 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

905 
WFUS54 KSJT 151104
TORSJT
TXC105-435-151145-
/O.NEW.KSJT.TO.W.0004.240315T1104Z-240315T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
604 AM CDT Fri Mar 15 2024

The National Weather Service in San Angelo has issued a

* Tornado Warning for...
  Southeastern Crockett County in west central Texas...
  Northwestern Sutton County in west central Texas...

* Until 645 AM CDT.

* At 604 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over The Intersection Of Highway 163 And Ranch Road
  1973, or 14 miles south of Ozona, moving northeast at 30 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Crockett and northwestern Sutton Counties, including
  the following locations... The Intersection Of Highway 163 And
  Ranch Road 1973 and I-10 Near The Crockett-Sutton County Line.

This includes Interstate 10 between Mile Markers 378 and 385.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3041 10119 3054 10126 3071 10092 3047 10076
TIME...MOT...LOC 1104Z 239DEG 25KT 3052 10112 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

JW
3 follow-up statements
713 
WWUS54 KSJT 151121
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
621 AM CDT Fri Mar 15 2024

TXC105-435-151145-
/O.CON.KSJT.TO.W.0004.000000T0000Z-240315T1145Z/
Crockett TX-Sutton TX-
621 AM CDT Fri Mar 15 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR EAST
CENTRAL CROCKETT AND NORTHWESTERN SUTTON COUNTIES...

At 621 AM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles south of I-10 Near The Crockett-Sutton County
Line, or 16 miles southeast of Ozona, moving east at 25 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
I-10 Near The Crockett-Sutton County Line.

This includes Interstate 10 between Mile Markers 379 and 385.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3043 10107 3056 10116 3071 10092 3047 10076
TIME...MOT...LOC 1121Z 247DEG 22KT 3054 10101 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$
JW
839 
WWUS54 KSJT 151126
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
626 AM CDT Fri Mar 15 2024

TXC105-435-151145-
/O.CON.KSJT.TO.W.0004.000000T0000Z-240315T1145Z/
Crockett TX-Sutton TX-
626 AM CDT Fri Mar 15 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR EAST
CENTRAL CROCKETT AND WEST CENTRAL SUTTON COUNTIES...

At 626 AM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles south of I-10 Near The Crockett-Sutton County
Line, or 17 miles southeast of Ozona, moving northeast at 25 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Crockett and west central Sutton Counties.

This includes Interstate 10 near Mile Marker 385.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3043 10107 3052 10113 3065 10088 3047 10076
TIME...MOT...LOC 1126Z 242DEG 22KT 3053 10099 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

JW
328 
WWUS54 KSJT 151136
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
636 AM CDT Fri Mar 15 2024

TXC105-435-151145-
/O.CON.KSJT.TO.W.0004.000000T0000Z-240315T1145Z/
Crockett TX-Sutton TX-
636 AM CDT Fri Mar 15 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR EAST
CENTRAL CROCKETT AND WEST CENTRAL SUTTON COUNTIES...

At 635 AM CDT, a severe thunderstorm capable of producing a tornado
was located near I-10 Near The Crockett-Sutton County Line, or 16
miles west of Sonora, moving northeast at 30 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Crockett and west central Sutton Counties.

This includes Interstate 10 near Mile Marker 385.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3044 10097 3055 10106 3065 10088 3047 10076
TIME...MOT...LOC 1135Z 239DEG 25KT 3056 10092 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

JW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Mar 15, 6:04 AM CDT, 0 minutes earlier.

Area forecast discussion, Mar 15, 6:04 AM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
604 AM CDT Fri Mar 15 2024

...New AVIATION...

.SHORT TERM...
(Today and tonight)
Issued at 416 AM CDT Fri Mar 15 2024

Early this morning, a cold front continues to push south across far
southern portions of he area and will exit the I-10 corridor before
daybreak. A few thunderstorms managed to develop just behind the
front over eastern portions of the Concho Valley and Heartland just
before midnight, with even a severe storm that produced golfball
size hail near Ballinger. Those storms have since weakened and moved
off to the east. Latest CAMS continue to show additional showers and
storms developing along and just north of the front over southern
sections between 4 and 6 AM, as moisture is lifted up and over the
frontal boundary. This activity will also likely be aided by a weak
disturbance lifting north across the area. Convection is expected to
spread north through the morning hours, with less coverage this
afternoon. Cannot rule out a strong storm or two along the I-10
corridor just north of the frontal boundary, but the better chance
for organized severe storms will remain south of the area this
afternoon. Temperatures will be considerably cooler today, with
highs ranging from the upper 50s and lower 60s across the Big
Country, to the mid and upper 60s along the I-10 corridor.

For tonight, showers and thunderstorms are expected to develop
over southwest portions towards daybreak Saturday, as another
disturbance moves through. Temperatures will be cooler tonight,
with overnight lows mainly in the upper 40s and lower 50s.

&&

.LONG TERM...
(Saturday through Thursday)
Issued at 416 AM CDT Fri Mar 15 2024

A couple weak short waves extending from the cut off upper low in
the Southwest will bring showers and isolated thunderstorms Saturday
and Sunday...as moist air is lifted over cold air at the surface.
Rain amounts don't look high, but a few area could see a half inch
or so. There is a marginal risk of severe storms Saturday in an
areas that that clips southern Kimble and Mason counties...as GFS
MUCAPES pick up to around 800 J/KG. Best chance of storms will be
south of the region, however, with the main threat being large hail.

The eventual track of the upper low has a low degree of confidence,
but it may track across the Texas Panhandle and Oklahoma the middle
of next week. This would allow at a slight chance to chance of
showers to continue into midweek. Temperatures will be on the cooler
side into Wednesday, but highs warm up into the mid/upper 70s
Thursday as surface trough with west winds moves through.

&&

.AVIATION...
(12Z TAFS)
Issued at 600 AM CDT Fri Mar 15 2024

A band of Showers and thunderstorms developing along the I-10
corridor and near KBBD will move north the the I-20 corridor late
this morning. Heavy rainfall with this storm may produce brief IFR
visibilities. A few storms may produce large hail this morning
along I-10. Storm coverage will become more isolated by
afternoon, but showers and storms will again become more numerous
by the end of the taf period. MVFR ceilings may temporarily rise
to VFR this afternoon at KABI and KBBD before falling to MVFR this
evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene     60  48  58  48 /  60  10  90  40
San Angelo  60  51  61  49 /  60  30  90  50
Junction    68  54  67  52 /  50  30  90  60
Brownwood   64  51  61  51 /  60  30  90  50
Sweetwater  57  48  55  48 /  70  30  90  30
Ozona       66  52  64  51 /  50  50  90  60
Brady       65  54  62  52 /  60  30  90  60

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...24
LONG TERM....04
AVIATION...04
Hazardous weather outlook, Mar 15, 5:01 AM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
501 AM CDT Fri Mar 15 2024

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-161015-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
501 AM CDT Fri Mar 15 2024

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...Today and Tonight

Thunderstorms will be possible across the area today into
tonight. A few storms may become strong, with an isolated
severe storm possible generally south of San Saba to Sonora
line today. The main hazards will be large hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Showers and thunderstorms will continue over the weekend into
early next week. Severe storms are not expected, however, gusty
winds, small hail, brief heavy rainfall, and dangerous lightning
will be possible with the stronger storms.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated at this time.

In the hours before

Special weather statement, Mar 15, 12:47 AM CDT, 5 hours 17 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1247 AM CDT Fri Mar 15 2024

TXZ139-150615-
Coleman TX-
1247 AM CDT Fri Mar 15 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL COLEMAN COUNTY THROUGH
115 AM CDT...

At 1247 AM CDT, Doppler radar was tracking a strong thunderstorm over
Coleman, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Coleman and Santa Anna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in San Angelo.

&&

LAT...LON 3173 9952 3184 9951 3191 9930 3171 9930
TIME...MOT...LOC 0547Z 260DEG 16KT 3180 9944

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

TP
Special weather statement, Mar 15, 2:13 AM CDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service San Angelo TX
213 AM CDT Fri Mar 15 2024

TXZ066-073-139-150745-
Runnels TX-Coleman TX-Concho TX-
213 AM CDT Fri Mar 15 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL COLEMAN...
SOUTHEASTERN RUNNELS AND NORTHWESTERN CONCHO COUNTIES THROUGH 245 AM
CDT...

At 212 AM CDT, Doppler radar was tracking a strong thunderstorm over
Rowena, moving northeast at 20 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Ballinger, Hatchel, Lowake, Benoit, Rowena, The Intersection Of Us-
83 And Ranch Road 1929, Ballinger Lake, and Us-83 Near The Concho-
Runnels County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3148 10002 3162 10016 3192 9993 3165 9960
TIME...MOT...LOC 0712Z 229DEG 19KT 3162 10001

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

24
Special weather statement, Mar 15, 2:37 AM CDT, 3 hours 27 minutes before
Special Weather Statement
National Weather Service San Angelo TX
237 AM CDT Fri Mar 15 2024

TXZ066-150800-
Runnels TX-
237 AM CDT Fri Mar 15 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN RUNNELS COUNTY
THROUGH 300 AM CDT...

At 237 AM CDT, Doppler radar was tracking a strong thunderstorm over
Hatchel, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Winters, Hatchel, Crews, Drasco, Lake Winters Lake, and Pumphrey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3180 9986 3180 10009 3208 10006 3208 9972
      3200 9972
TIME...MOT...LOC 0737Z 207DEG 30KT 3184 9994

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MKD
Special weather statement, Mar 15, 2:40 AM CDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service San Angelo TX
240 AM CDT Fri Mar 15 2024

TXZ066-150815-
Runnels TX-
240 AM CDT Fri Mar 15 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN RUNNELS COUNTY
THROUGH 315 AM CDT...

At 240 AM CDT, Doppler radar was tracking a strong thunderstorm over
Us-83 Near The Concho-
Runnels County Line, or 7 miles north of Paint Rock, moving northeast
at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern
Runnels County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3160 9972 3160 9996 3183 9972
TIME...MOT...LOC 0740Z 240DEG 13KT 3161 9990

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MKD
Special weather statement, Mar 15, 3:15 AM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service San Angelo TX
315 AM CDT Fri Mar 15 2024

TXZ066-139-150845-
Runnels TX-Coleman TX-
315 AM CDT Fri Mar 15 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL COLEMAN AND EAST
CENTRAL RUNNELS COUNTIES THROUGH 345 AM CDT...

At 314 AM CDT, Doppler radar was tracking a strong thunderstorm 2
miles south of Talpa, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Talpa and Valera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3161 9973 3170 9982 3189 9960 3165 9950
TIME...MOT...LOC 0814Z 241DEG 13KT 3169 9973

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

mkd
Special weather statement, Mar 15, 5:13 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service San Angelo TX
513 AM CDT Fri Mar 15 2024

TXZ076-151100-
Crockett TX-
513 AM CDT Fri Mar 15 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CROCKETT COUNTY
THROUGH 600 AM CDT...

At 513 AM CDT, Doppler radar was tracking a strong thunderstorm near
The Intersection Of Ranch Road 2083 And Highway 405, or 20 miles
southwest of Ozona, moving north at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ozona, The Intersection Of Ranch Road 2083 And Highway 405, The
Intersection Of I-10 And Highway 405, and The Intersection Of I-10
And Highway 290.

This includes Interstate 10 between Mile Markers 342 and 370.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3037 10135 3045 10158 3085 10158 3073 10110
TIME...MOT...LOC 1013Z 189DEG 22KT 3052 10146

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

24

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 11:01 PM CDTSpecial Weather StatementSJTRunnels44 min
Mar 14, 11:07 PM CDTSevere Thunderstorm Warning Considerable damage threatSJTRunnels38 min
Mar 14, 11:29 PM CDTSevere Thunderstorm Warning Considerable damage threatSJTColeman, Runnels46 min
Mar 15, 12:03 AM CDTSevere Thunderstorm Warning Considerable damage threatSJTColeman42 min
Mar 15, 12:47 AM CDTSpecial Weather StatementSJTColeman28 min
Mar 15, 2:13 AM CDTSpecial Weather StatementSJTRunnels32 min
Mar 15, 2:37 AM CDTSpecial Weather StatementSJTRunnels23 min
Mar 15, 2:40 AM CDTSpecial Weather StatementSJTRunnels35 min
Mar 15, 3:15 AM CDTSpecial Weather StatementSJTRunnels30 min
Mar 15, 5:13 AM CDTSpecial Weather StatementSJTCrockett47 min
Mar 15, 5:38 AM CDTSevere Thunderstorm WarningSJTCrockett, Sutton37 min
Mar 15, 5:38 AM CDTSevere Thunderstorm WarningSJTCrockett, Sutton52 min
Mar 15, 6:10 AM CDTSevere Thunderstorm WarningSJTSchleicher, Sutton9 min
Mar 15, 6:11 AM CDTSevere Thunderstorm WarningSJTSchleicher, Sutton49 min
Mar 15, 6:46 AM CDTTornado WarningSJTSutton44 min
Mar 15, 7:02 AM CDTSevere Thunderstorm Warning Considerable damage threatSJTSchleicher43 min
Mar 15, 7:14 AM CDTSpecial Weather StatementSJTCrockett31 min
Mar 15, 7:24 AM CDTSevere Thunderstorm WarningSJTCrockett66 min
Mar 15, 7:25 AM CDTTornado WarningSJTSutton35 min
Mar 15, 7:30 AM CDTSevere Thunderstorm Warning Considerable damage threatSJTConcho, Menard, Schleicher45 min
Mar 15, 8:02 AM CDTSevere Thunderstorm WarningSJTSchleicher, Sutton43 min
Mar 15, 8:07 AM CDTSevere Thunderstorm WarningSJTConcho, McCulloch, Menard38 min
Mar 15, 8:33 AM CDTSevere Thunderstorm WarningSJTKimble, Menard, Sutton57 min
Mar 15, 8:42 AM CDTSpecial Weather StatementSJTMcCulloch48 min
Mar 15, 8:50 AM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba40 min
Mar 15, 9:29 AM CDTSpecial Weather StatementSJTSan Saba31 min
Mar 15, 9:36 AM CDTSevere Thunderstorm WarningSJTKimble, Mason, Menard54 min
Mar 15, 9:58 AM CDTSpecial Weather StatementSJTSan Saba32 min
Mar 15, 10:11 AM CDTSpecial Weather StatementSJTBrown34 min
Mar 15, 10:28 AM CDTSevere Thunderstorm WarningSJTSan Saba25 min

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.